# SDR LR7A05114

- Difficulty date: October 20, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 25,289 hours, 11,891 cycles
- Engine: Allsn 501D22A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 34258111
- Condition: Cracked
- Location: Fs 858
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK FOUND LT SIDE STRUCTURE STRUT BRACE AT FS 858 LOWER ATTACH BRACKET CRACKED.  REPLACED ATTACH BRACKET IAW SRM SMP 583 51-10 PG. 3(G) AND 51-70.  LP 16393, ITEM M1.
